# SDR RAIA00409015

- Difficulty date: September 18, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N553HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41066
- Aircraft time: 18,895 hours, 19,822 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7000700967
- Part serial: 94126491
- Condition: Inoperative
- Location: Nr 2
- Part time: 19,561 hours, 18,344 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PIT - ADC NR 2 FAILED.  MAINTENANCE REMOVED AND REPLACED NR 2 ADC.
